# SDR UPS08853567

- Difficulty date: September 29, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REMOVE AND REPLACE ORIGINAL N/R 534909 LEFT LOWER CUSP MEMBRANE CRACKED, DENTED AND CORRODED BETWEEN FS 400-420.  UPON INVESTIGATION FOUND DAMAGE WAS REMOVED AND VALIDATED REPAIR WAS A ACCOMPLISHED REF DC8 SRM 53-02-00 FIG 25.
